# SDR MALA030212

- Difficulty date: March 18, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2902, LT DC GEN CAUTION LIGHT ILLUMINATED.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED RT STARTER/GEN AND LT DC GCU.
